# SDR 2015FA0000022

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Aircraft: N173CN
- Make and model: Amd FALCON7X
- Aircraft serial: 173
- Aircraft time: 1,259 hours, 725 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 90002746
- Part serial: SEEBOX4
- Condition: Vibration
- Location: Nlg
- Part time: 840 hours, 477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIBRATION FROM NOSE WHEELS AFTER TAKEOFF.  CREW CALLED TOWER AND RETURNED TO BASE WITHOUT INCIDENT.
